# SDR P5CA9700507

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS219J16
- Condition: Distorted
- Location: Nr 4 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 4 HYDRAULIC SYSTEM WENT FROM 8.5 GALLONS TO 2.5 GALLONS, AS PER ALTERNATE PROCEDURES DEPRESSURIZED EDP AND ADP QUANTITY STABILIZED AT 2.5 GALLONS.  RETURNED TO MIA.  FOUND NR 4 EDP PRESSURE LINE BULKHEAD FITTING AT VERTICAL FIREWALL DISTORTED.  REMOVED AND REPLACED FITTING PER BOEING MAINTENANCE MANUAL 20-11-05.  LEAK CHECK OK AT 3,000 PSI.
